Tohoku Mathematical Journal

A localization theorem for ${\scr D}$-modules

Mutsumi Saito

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 43, Number 2 (1991), 213-234.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178227493

Digital Object Identifier
doi:10.2748/tmj/1178227493

Mathematical Reviews number (MathSciNet)
MR1104428

Zentralblatt MATH identifier
0739.14008

Subjects
Primary: 19L47: Equivariant $K$-theory [See also 55N91, 55P91, 55Q91, 55R91, 55S91]
Secondary: 32C38: Sheaves of differential operators and their modules, D-modules [See also 14F10, 16S32, 35A27, 58J15] 58G10

Citation

Saito, Mutsumi. A localization theorem for ${\scr D}$-modules. Tohoku Math. J. (2) 43 (1991), no. 2, 213--234. doi:10.2748/tmj/1178227493. https://projecteuclid.org/euclid.tmj/1178227493


Export citation

References

  • [1] M. F. ATIYAH, Lectures on ^-theory, mimeographed notes, Harvard Univ, 1964
  • [2] M F. ATIYAH AND R. BOTT, A Lefschetzfixed-pointformula for elliptic complexes I, II: Applications, Ann of Math 86 (1967), 374-407; 88 (1968), 451-491.
  • [3] J -E BJORK, Rings of Differential Operators, North-Holland Math Library 21, North-Holland, Amsterdam, Oxford and New York, 1979.
  • [4] A BOREL ET AL, Algebraic ^-modules, Perspectives in Math 2, Academic Press, New York an London, 1986
  • [5] W. BORHO AND J. -L BRYLINSKI, Differential operators on homogeneous spaces II, Max-Plank-Institu fur Mathematik, Bonn, 1986
  • [6] J -L BRYLINSKI, Personal communication, 1988
  • [7] A GROTHENDIECK, Sur quelques points d'algebre homologique, Thoku Math. J 9 (1957), 119-22
  • [8] R. HOTTA, Introduction to ^-modules, The Institute of Math. Sciences, Madras, 1987
  • [9] B. IVERSEN, A fixed point formula for action of tori on algebraic varieties, Invent. Math 16 (1972), 229-236
  • [10] R JOSHUA, Riemann Roch for equivariant ^-modules-I, Math Z 206 (1991), 131-14
  • [11] D. T L£ AND Z. MEBKHOUT, Introduction to linear differential systems, Proc. Symp Pure Math. 4 (2) (1983), 31-63.
  • [12] H MATSUMURA, Commutative Ring Theory, Cambridge Studies in Advanced Math. 8, Cambridg Univ. Press, 1986.
  • [13] D MUMFORD, Geometric Invariant Theory, Springer-Verlag, Berlin, Heidelberg and New York, 1973
  • [14] T ODA, Introduction to algebraic analysis on complex manifolds, in Algebraic and Analytic Varietie (S. litaka, ed.), Advanced Studies in Pure Math 1, Kinokuniya, Tokyo and North-Holland, Amsterdam, New York, and Oxford, 1983, 29^8
  • [15] F PHAM, Singularites des systemes de Gauss-Manin, Progress in Math 2, Birkhauser, Basel, Bosto and Stuttgart, 1979
  • [16] R W. RICHARDSON JR., Principal orbit types for algebraic transformation spaces in characteristic zero, Invent Math. 16 (1972), 6-14
  • [17] M SATO, M KASHIWARA AND T. KAWAI, Microfunctions and pseudodifferential equations, Lectur Notes in Math 287 (1973), Springer Verlag, Berlin, Heidelberg and New York, 265-529.
  • [18] H SUMIHIRO, Equivariant completion, J Math. Kyoto Univ 14 (1974), 1-2